# SDR CALA2014121001519

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 41,434 hours, 16,691 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT STAB STA 92.7 HAS CRACK IN RADIUS OF NR 3 STIFFENER.  CUT OUT DAMAGE ON LOWER SIDE OF IN SPAR RIB NR 3 & INSTALLED REPAIR IAW ECRA 5510-02478 STEPS 1 THRU 3 & SRM 55-10-09, REPAIR 4.
